Please use this identifier to cite or link to this item: https://repository.marine-research.org/handle/299011/8673
Authors: Губанов, В. В.
Title: Инфекционные болезни морских ракообразных
Issue Date: 1992
Publisher: Севастополь
Language (ISO): Russian
Pages: 19-20
Appears in Collections:Паразитология и патология морских организмов

Files in This Item:
File Description SizeFormat 
19-20.pdf649,74 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.